# SDR CALA2013090300616

- Difficulty date: September 1, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM CORRODED AROUND FASTENER HOLES, LOCATED AT BS 967, FROM LBL 5 TO RBL 16, (MARKED).  REPAIRED FLOOR BEAM AT BS 967 LBL 5 & RBL 16.  IAW SRM 53-00-5 1.
